Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Burning and tingling legs. Need to lose weight. Have degenerative disc

i have been having burning and increased tingling or sort of tingling in my legs, i am 41years old and weigh 235 lbs, i need to lose a bit of weight, i noticed the burning about 3 months ago and i feel it most when i have been seated for a while, upright i feel much better, i have a degenerative disc at l1 s5 or vice versa
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Anesthesiologist 's  Response
burning and tingling in the legs may be probably due to degenerative disc pathology. you need to reduce weight definitely. please wear a lumbo sacral corset and check how you sit in a chair during working time. your back should be supporting properly in the chair with entire contact of your back and also keep your legs on foot rest at least 10 cms height from the ground.take mild analgesics and multi vitamin tablets like renerve plus which has benfo thiamine and methycobalamine and along with bed rest for 2 - 3 days.
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor